# SDR VTZA97469

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 14156002403
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BOS - FLT 6225 - DURING CRUISE AT 1600 HOURS ON 8-14-97, AIRCRAFT MADE AN UNSCHEUDLED LANDING AT IAD DUE TO FIRST OFFICER'S WINDSCREEN OUTER PANEL CRACKED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
